Hi, I'm a vegan and I get a b12 shot every month. A few days ago, after getting my tenth shot my left arm (where I got the shot) felt numb, really numb. Later that day my where I got the shot and up to my my shoulders(both shoulders) turned red (kind of like a sunburn) and any pressure on it stings. I know its not a sunburn since I wasn't in the sun much, just working indoors. Could it be a cobalt allergy? Also I was 3 weeks overdue for my b12 shot (due to work) if that matters. In the past I had gotten allergic reactions but then never had them again to foods such as grapefruit. Please help, any advice on the matter would be much appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.